# SDR IPXA2017082821070

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-400
- Aircraft serial: 35664
- Aircraft time: 35,575 hours, 5,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Escape Reel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY ESCAPE DEVICE SEAL BROKEN.  REMOVED & REPLACED DEVICE IAW MM 25-61-01.
